MAUDE Adverse Event Report: ASCENSION ORTHOPEDICS, INC. CADENCE TALAR DOME. SIZE 2. RIGHT; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

ASCENSION ORTHOPEDICS, INC. CADENCE TALAR DOME. SIZE 2. RIGHT; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 10208102
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); Discomfort (2330)
Date of Event 05/30/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that, 1.5 years after total ankle surgery, the cadence talar dome.Size 2.Right had broken pegs.The patient experiences pain and describes an important decrease in his quality of life.It is unknown if/how this adverse event was treated.Patient's current health status is unknown.
 
Additional Manufacturer Narrative
Additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The new information confirmed that this event is a duplicate of the report number: 3002788818-2022-00038 (our reference number: (b)(4).Therefore, the event will be covered under the aforementioned report number.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.Internal complaint reference number: (b)(4) additional information received by the manufacturer has identified that this event should be re-evaluated for mdr reporting.The new information confirmed that this event is a duplicate of the report number 3002788818-2022-00038 (our reference number: (b)(4).Therefore, the event will be covered under the aforementioned report number.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
CADENCE TALAR DOME. SIZE 2. RIGHT
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
ASCENSION ORTHOPEDICS, INC.
11101 metric blvd
austin TX 78758
Manufacturer (Section G)
ASCENSION ORTHOPEDICS, INC.
11101 metric blvd
austin TX 78758
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key14711075
Report Number3002788818-2022-00037
Device Sequence Number5300435
Product Code HSN
UDI-Device Identifier10381780239321
UDI-Public10381780239321
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K151459
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10208102
Device Catalogue Number10208102
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2022
Supplement Date Received by Manufacturer06/13/2022
Initial Report FDA Received Date06/16/2022
Supplement Report FDA Received Date07/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown